# SDR CA000719011

- Difficulty date: June 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,181 hours
- Engine: Pwa JT15D4
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat
- Part number: 551900921
- Condition: Cracked
- Location: Cabin
- Part time: 5,137 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LEFT AFT SEAT WAS REMOVED AND INSPECTED FOR CRACKING OF THE SEATBACK MOUNT TUBE. THE TUBE WAS FOUND CRACKED OUTBOARD OF THE OUTBOARD SEAT BACK PICKUP AND A CRACK JUST STARTING OUTBOARD OF THE INBOARD SEATBACK PICKUP. SEAT REPAIRED AND REINSTALLED.
